# SDR UIEA2019011500088

- Difficulty date: January 15, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,663 hours, 21,209 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WX RADAR FAIL FROM LEVEL OFF AND DURATION OF FLIGHT( PERFORMED WX RADAR OPERATION CHECK IAW AMM 34-43-00 OPS CHECK GOOD )
